# SDR DALA2018121707224

- Difficulty date: December 16, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 69,430 hours, 50,141 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TO AND INITIAL CLIMB, THE FA AT THE TAILCONE SMELLED AN ODOR. THE RUBBERY ODOR SMELL DISSIPATED 5 MINUTES AFTER TO. IT WAS A NORMAL PWR TO. PACKS ON, ENG ANTI ICE OFF, AND APU OFF. THERE WAS NO SMOKE, ONLY RUBBERY, CHEMICAL ODOR FROM EXIT ROWS AFT TO THE TAILCONE. INSP APU INLET, #1 AND #2 ENG INLET/EXHAUST, AND L/R PACK OUTLETS NO EVIDENCE OF FLUID CONTAMINATION. C/W NO GO ODI PREVENTION 2172. PERFORMED PNEU DUCT BURNOUT PER WC 7100-2619. NO ADDITIONAL ODORS FOUND. ALL SYSTEMS NML. OK FOR SVC. (LP5082786)
